# SDR 159593

- Difficulty date: October 24, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- System (JASC): 3417 · Air Data Computer
- Part: Ahrs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON 10-24-04 APPROX 2000 (UTC), FLT 7891 IAD-ORF.  CREW RETURNED TO FIELD WHEN THE F/O'S AHRS FAILED IN FLIGHT.
